Im a diabetic and I just was diagnose with stage 2/3 kidney disease. My creatnine level was 1.7 at the ER then when I went to the Kidney doctor after tests it went back to 1.3 then he put me on linsopril and it went up to 2.4. My doctor said linsopril is know for increasing creatnine levels. So after he cut my dose of linsopril from 20 mg to 10mg my creatnine went back down to 1.8. Im starting to have trouble sleeping. Its hard for me to sleep. I would wake up in the middle of the night I also would have like jittery legs(Restless Legs Syndrome) and my hands would go numb when Im sleep. And finally I think I have depression and would be thinking bad things.
ACE inhibitors like lisinopril are recommended for most people with diabetes, high blood pressure, and kidney disease to improve kidney functions. Shuddering or restless in sleep could be due a sleep disorder. These disorders can be like obstructive sleep apnea, wherein during sleep there is an obstruction to air flow due to laxity of the throat muscles during sleep and this could cause restlessness. Hence for therapy CPAP (continuous positive airway pressure) is used to keep it patent. Another cause could be an entity called restless leg syndrome as mentioned above, where there is an odd sensation in the legs during sleep causing the individual to move, which relieves the sensation. These disorders can cause inadequate sleep leading to fatigue and daytime sleepiness. So, I would advise you to consult your primary care physician for further evaluation. He may then ask for a sleep study called polysomnography for further evaluation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.